# SDR VNAA2011101200011

- Difficulty date: October 6, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N206PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7860
- Aircraft time: 18,640 hours, 19,181 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Broken
- Location: Hydraulic Sys
- Part time: 15,370 hours, 15,908 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED HYD 2 LO PRESS MESSAGE IN FLIGHT EN ROUTE FROM SDF TO CLT.  AIRCRAFT LANDED IN CLT WITHOUT INCIDENT.  MAINTENANCE INSPECTED AIRCRAFT AND REMOVED, REPAIRED AND REINSTALLED BROKEN TUBING, REMOVED AND REPLACED RIGHT ENGINE DRIVEN HYDRAULIC PUMP 2A AND REMOVED AND REPLACED WORN HYDRAULIC SYSTEM 2 AFT EQUIPMENT BAY FAIR LEAD BLOCKS.  CHECKS WERE PERFORMED AND AIRCRAFT RELEASED FOR SERVICE.  ALL WORK ACCOMPLISHED BY MAINTENANCE USING AIRCRAFT MAINTENANCE MANUALS.
